# SDR UPS05444991

- Difficulty date: July 25, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FLOORBEAM UPPER STRUCTURE HORIZONTAL AFT FLANGE 1EA MOUNTING HOLE CRACK, CRACK LENGTH .125.  BS 360 RBL 45 AFTER FLANGE OF FLOORBEAM UPPER STRUCTURE REPAIRED AS PER UPS EO NR B747-5320-12407 APPENDIX 'D' PLAN C.
